MathSciNet Relay Station
MathSciNet bibliographic data
MR1453283 73C50 (49J10 73G05 73V25)
Post, K. D. E.; Sivaloganathan, J. On homotopy conditions and the existence of multiple equilibria in finite elasticity. Proc. Roy. Soc. Edinburgh Sect. A 127 (1997), no. 3, 595–614.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement